MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ENBF3616C145E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other relevant devices are: catalogue # enlw1616c82e, serial # (b)(4), ubd: 2014-02-13, upn: (b)(4).Catalogue # enlw1616c82e, serial # (b)(4), ubd: 2014-04-18, upn: (b)(4).Catalogue # etlw1616c93e, serial # (b)(4), ubd: 2014-06-05, upn: (b)(4).
 
Event or Problem Description
An endurant stent graft system was implanted in a patient for the endovascular treatment of an abdominal aortic aneurysm.It was reported that the physician wanted to do another follow up exam after a regular annual ultrasound.The patient was not sure of the exam/procedure that needed to be done but stated the physician mentioned something about gluing.The physician confirmed that an ultrasound revealed an irregularity in the blood flow but no endoleak was observed.The ultrasound showed that the aneurysm sac shrank from 53 mm in diameter to 41 mm in diameter.The cause of the event was unknown and the physician elected to schedule the patient for a future angiogram on an unknown date.No additional clinical sequelae were reported and the patient will be monitored by their physician.

Brand Name
ENDURANT BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6837487
Report Number2953200-2017-01379
Device Sequence Number13612466
Product Code MIH
UDI-Device Identifier00613994762382
UDI-Public00613994762382
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/07/2013
Device Model NumberENBF3616C145E
Device Catalogue NumberENBF3616C145E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2017
Initial Report FDA Received Date09/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR